Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 83, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 15, 2018, 7:20 PM CDT for Kerr County, Texas. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 15, 2018, 7:20 PM CDT (00:20 UTC)
- Expired
- Oct 17, 2018, 9:08 AM CDT
- In force
- 38 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 128 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 18.36 ft at Oct 16, 2018, 7:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
865
WGUS44 KEWX 160020
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
720 PM CDT Mon Oct 15 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC265-161819-
/O.NEW.KEWX.FL.W.0083.181016T0020Z-181017T0000Z/
/HNTT2.2.ER.181015T2304Z.181016T0200Z.181016T1200Z.NO/
720 PM CDT Mon Oct 15 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River at Hunt.
* until Tuesday evening...or until the warning is cancelled.
* At 7:00 PM Monday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.7 feet by tonight. The
river will fall below flood stage tomorrow morning.
* Impact...At 15.0 feet...Moderate lowland flooding puts a few feet of water
over the Highway 39 bridge near Hunt. Numerous secondary roads and bridges are
flooded and very dangerous.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Hunt 10 10 10.8 Mon 07 PM 10.0 8.7 8.6 8.6 8.5
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$6 follow-up statements
681
WGUS84 KEWX 160253
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
953 PM CDT Mon Oct 15 2018
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC265-162052-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-181017T0230Z/
/HNTT2.2.ER.181015T2304Z.181016T0600Z.181016T1430Z.NO/
953 PM CDT Mon Oct 15 2018
The flood warning continues for
the Guadalupe River at Hunt.
* At 9:30 PM Monday the stage was 13.8 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 16.7 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow late morning.
* Impact...At 15.0 feet...Moderate lowland flooding puts a few feet of water
over the Highway 39 bridge near Hunt. Numerous secondary roads and bridges are
flooded and very dangerous.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Hunt 10 10 13.8 Mon 09 PM 10.3 8.7 8.7 8.6 8.6
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$790
WGUS84 KEWX 161221
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
721 AM CDT Tue Oct 16 2018
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
Guadalupe River At Kerrville Affecting Kerr County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC265-170620-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-181018T2200Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181018T1000Z.NO/
721 AM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River at Hunt.
* At 7:00 AM Tuesday the stage was 18.9 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by Thursday
morning. River is cresting now but a second crest may occur later this morning.
* Impact...At 22.0 feet...Major flooding of low areas of recreation camps along
the North and South Forks washes canoes and gear downstream from docks and low
areas. Roads near the river, including along Highway 39, are extremely
dangerous for auto traffic and travel is highly discouraged. Autos in low
areas of Camp Waldemar are swept downstream. Flow is near the USGS 1:10 year
flood level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hunt 10 10 18.9 Tue 7 AM 11.1 9.9 9.7 9.5 9.2
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-170620-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-181017T1848Z/
/KRRT2.2.ER.181016T0635Z.181016T1500Z.181017T0648Z.NO/
721 AM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Kerrville.
* At 6:45 AM Tuesday the stage was 14.6 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.9 feet by late this
morning. The river will fall below flood stage after midnight tomorrow.
* Impact...At 17.0 feet...Flow reaches the first floor of a resort and
restuarant upstream left bank. Near the USGS 1:10 year flood.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Kerrville 7 9 14.6 Tue 7 AM 7.2 4.5 3.9 3.5 3.1
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$000
WGUS84 KEWX 161329
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
829 AM CDT Tue Oct 16 2018
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
Guadalupe River At Kerrville Affecting Kerr County
Guadalupe River At Comfort Affecting Kendall County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC265-170728-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-181018T1800Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181018T0600Z.NO/
829 AM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River at Hunt.
* At 8:15 AM Tuesday the stage was 18.4 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by early
Thursday morning.
* Impact...At 22.0 feet...Major flooding of low areas of recreation camps along
the North and South Forks washes canoes and gear downstream from docks and low
areas. Roads near the river, including along Highway 39, are extremely
dangerous for auto traffic and travel is highly discouraged. Autos in low
areas of Camp Waldemar are swept downstream. Flow is near the USGS 1:10 year
flood level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hunt 10 10 18.4 Tue 8 AM 11.3 9.8 9.2 8.8 8.5
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-170728-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-181017T1915Z/
/KRRT2.2.ER.181016T0635Z.181016T1600Z.181017T0715Z.NO/
829 AM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Kerrville.
* At 7:45 AM Tuesday the stage was 13.9 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 18.0 feet by late this
morning. The river will fall below flood stage after midnight tomorrow.
* Impact...At 17.0 feet...Flow reaches the first floor of a resort and
restuarant upstream left bank. Near the USGS 1:10 year flood.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Kerrville 7 9 13.9 Tue 8 AM 7.4 4.1 3.0 2.4 2.1
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
TXC259-170728-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-181017T1300Z/
/COMT2.3.ER.181016T1257Z.181016T1700Z.181017T0100Z.NO/
829 AM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Comfort.
* At 7:45 AM Tuesday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by this morning and continue to rise to near
28.2 feet by this afternoon. The river will fall below flood stage by this
evening.
* Impact...At 31.0 feet...Numerous homes flood above Center Point to near
Comfort. Most roads and bridges near the river flood. Flow approaches homes in
the western part of Comfort and additional runoff down Cypress Creek floods
them. Major lowland flooding cuts livestock off in the flood plain,
potentially drowning them.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Comfort 10 21 20.2 Tue 8 AM 15.7 10.0 7.5 5.5 4.9
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$501
WGUS84 KEWX 161940
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
240 PM CDT Tue Oct 16 2018
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
Guadalupe River At Kerrville Affecting Kerr County
Guadalupe River At Comfort Affecting Kendall County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC265-171339-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-181018T1200Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181018T0000Z.NO/
240 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River at Hunt.
* At 2:15 PM Tuesday the stage was 14.8 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by Wednesday
evening.
* Impact...At 15.0 feet...Moderate lowland flooding puts a few feet of water
over the Highway 39 bridge near Hunt. Numerous secondary roads and bridges are
flooded and very dangerous.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hunt 10 10 14.8 Tue 02 PM 10.9 9.5 9.0 8.8 8.8
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-171339-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-181017T2120Z/
/KRRT2.3.ER.181016T0635Z.181016T1400Z.181017T0920Z.NO/
240 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Kerrville.
* At 1:00 PM Tuesday the stage was 12.1 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and the river will fall below flood stage
wednesday morning.
* Impact...At 13.0 feet...Flow is over the left bank. Secondary and primary
roads and bridges are flooded. The swimming pool and tennis court in a
resort and restuarant upstream left bank flood. Flood is near the USGS
1:5 year flood level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Kerrville 7 9 12.1 Tue 01 PM 8.0 4.1 3.0 2.7 2.6
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
TXC259-171339-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-181017T1430Z/
/COMT2.1.ER.181016T1316Z.181016T1745Z.181017T0230Z.NO/
240 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Comfort.
* At 1:45 PM Tuesday the stage was 25.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 28.0 feet...Major flooding reaches the lowest residences above
Center Point to near Comfort. Numerous secondary and primary roads are flooded
making low bridges and crossings extremely dangerous. Water approaches a
mobile home park in Center Point. As the Guadalupe River backs up Cypress
Creek in the west part of Comfort, additional flow in Cypress creek floods
homes.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Comfort 10 21 25.0 Tue 02 PM 16.3 10.0 7.7 5.8 4.8
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$105
WGUS84 KEWX 170127
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
827 PM CDT Tue Oct 16 2018
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
Guadalupe River At Kerrville Affecting Kerr County
Guadalupe River At Comfort Affecting Kendall County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC265-171927-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-181018T0100Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181017T1300Z.NO/
827 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River at Hunt.
* At 8:00 PM Tuesday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 12.0 feet...Moderate lowland flooding reaches the Highway 39
bridge floor two miles east of Hunt preventing easy travel to western parts of
the county. Areas of the headwaters are isolated temporarily as low water
crossings flood.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hunt 10 10 11.6 Tue 08 PM 10.1 9.0 8.9 8.8 8.8
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-171927-
/O.CON.KEWX.FL.W.0084.000000T0000Z-181017T2120Z/
/KRRT2.3.ER.181016T0635Z.181016T2245Z.181017T0920Z.NR/
827 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Kerrville.
* At 7:45 PM Tuesday the stage was missing, but estimated to be near 12 feet based
on nearby guage reports.
* Flood stage is 9.0 feet.
* Record flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue a gradual fall to below flood stage by early
tomorrow.
* Impact...At 12.0 feet...flow is over the left bank. Secondary and primary roads and
bridges are flooded. The swimming pool and tennis court in a resort and restuarant
upstream left bank flood. Flow is near the USGS 1:5 year flood level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Kerrville 7 9 M Tue 08 PM 8.0 3.2 2.8 2.7 2.6
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
TXC259-171407-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-181017T1407Z/
/COMT2.1.ER.181016T1316Z.181016T1745Z.181017T0207Z.NO/
827 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Comfort.
* At 7:45 PM Tuesday the stage was 19.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Impact...At 21.0 feet...Minor lowland flooding covers low areas of the flood
plain flooding lowest roads and bridges. Motorists should enter crossings over
the Guadalupe River with care.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Comfort 10 21 19.2 Tue 08 PM 14.3 9.0 7.3 6.4 5.8
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$492
WGUS84 KEWX 171408
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
908 AM CDT Wed Oct 17 2018
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
...The flood warning has expired for the following rivers in Texas...
Guadalupe River Comfort Affecting Kendall County
...The flood warning continues for the following rivers in Texas...
Guadalupe River At Kerrville Affecting Kerr County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC265-171438-
/O.CAN.KEWX.FL.W.0083.000000T0000Z-181018T0100Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181017T1318Z.NO/
908 AM CDT Wed Oct 17 2018
The flood warning is cancelled for
the Guadalupe River at Hunt.
* At 8:45 AM Wednesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 9.1 feet by Thursday morning.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Hunt 10 10 9.9 Wed 09 AM 9.1 8.9 8.8 8.8 8.7
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-180809-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-181018T0920Z/
/KRRT2.3.ER.181016T0635Z.181016T2245Z.181017T2120Z.NR/
908 AM CDT Wed Oct 17 2018
The flood warning continues for
the Guadalupe River At Kerrville.
* At 8:45 AM Wednesday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 9.0 feet...Flow is over the right bank with no significant damage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Kerrville 7 9 9.8 Wed 09 AM 6.3 5.0 3.7 2.6 2.5
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
TXC259-171438-
/O.EXP.KEWX.FL.W.0089.000000T0000Z-181017T1407Z/
/COMT2.1.ER.181016T1316Z.181016T1745Z.000000T0000Z.NO/
908 AM CDT Wed Oct 17 2018
The flood warning has expired for
the Guadalupe River At Comfort.
* At 8:45 AM Wednesday the stage was 10.6 feet.
* Flood stage is 21.0 feet.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Comfort 10 21 10.6 Wed 09 AM 5.4 4.8 4.6 4.5 4.4
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 15, 7:14 PM CDT, 6 minutes earlier.
Area forecast discussion, Oct 15, 7:14 PM CDT, 6 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 714 PM CDT Mon Oct 15 2018 .AVIATION... Periods of SHRA are expected at the terminals through at least 14-18Z Tuesday as an upper level speed maxima overrides a frontal boundary located around 850 MB draped north of the terminals. This will result in visibilities dropping as low as LIFR in heavier SHRA, with IFR/MVFR conditions prevailing as ceilings remain trapped beneath a low level frontal inversion. With the surface pressure gradient relaxing, expect northerly winds to begin decreasing but remain generally elevated in the 10-15 knot range. Amendments are expected to handle more intense SHRA that approach the terminals. && .PREV DISCUSSION... /ISSUED 410 PM CDT Mon Oct 15 2018/ SHORT TERM (Tonight through Tuesday Night)... Much cooler temperatures along with widespread rain and a few thunderstorms can be found across south central Texas this afternoon. Temperatures are currently in the upper 30s to upper 40s across the region, compared to 24 hours ago when temperatures were mainly in the 80s to lower 90s. Widespread rain along with a few embedded thunderstorms are expected to continue through tonight as southerly warm air advection above the cold low-level northerly flow continues. For the early part of this evening, the main concern is expected to remain out west along the Rio Grande, where the HRRR suggests some stronger convection from Mexico will move northward into the Rio Grande plains. For the overnight hours, the models suggest additional showers and embedded thunderstorms will continue, with the heavier totals expected to remain across the Rio Grande plains, southern Edwards Plateau and Hill Country. Locally heavy rainfall may also spill over into Tuesday and with this in mind, we have opted to extend the Flash Flood Watch into early Tuesday evening. Storm total amounts through Tuesday of 1 to 3 inches with a few totals of 4 to 6 inches are expected. LONG TERM (Wednesday through Monday)... We could see a brief break in the rainfall on Wednesday for areas along and east of I-35. However, west of I-35, rain chances continue to remain high as additional shortwave energy moves out of Mexico into the Rio Grande plains. Rain chances look to increase again on Thursday as the medium range models show a series of disturbances moving up from deep south Texas into the region. The forecast for the upcoming weekend into early next week remains uncertain as the operational GFS and ECMWF diverge on the mid-level flow pattern. The GFS suggests a drier forecast with a surge of cool and dry air on Saturday. The ECMWF also shows this surge of cooler air, but maintains a warm air advection pattern and keeps much higher rain chances intact. For now, we will keep rain chances in the forecast, but have gone a little lower than the ECMWF. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 44 47 45 54 49 / 90 80 50 40 30 Austin Bergstrom Intl Airport 46 47 43 55 49 / 90 80 50 40 40 New Braunfels Muni Airport 45 49 45 56 51 / 90 70 40 30 40 Burnet Muni Airport 41 44 43 53 48 / 100 80 60 50 30 Del Rio Intl Airport 43 48 46 54 50 / 90 70 70 70 50 Georgetown Muni Airport 43 46 45 53 49 / 90 80 50 40 30 Hondo Muni Airport 46 50 48 57 49 / 100 70 50 40 60 San Marcos Muni Airport 45 48 46 55 52 / 90 70 40 30 40 La Grange - Fayette Regional 47 50 49 58 53 / 80 60 30 30 40 San Antonio Intl Airport 45 49 46 57 51 / 90 70 40 40 50 Stinson Muni Airport 47 52 48 58 51 / 90 70 40 30 50 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday evening for Bandera-Blanco-Burnet- Edwards-Gillespie-Kendall-Kerr-Kinney-Llano-Maverick-Medina-Real- Uvalde-Val Verde-Zavala. && Aviation...Huffman Short-Term/Long-Term...Treadway
Hazardous weather outlook, Oct 15, 3:52 PM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 352 PM CDT Mon Oct 15 2018 TXZ171>173-183>194-202>209-217>225-228-162100- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 352 PM CDT Mon Oct 15 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Locally heavy rainfall is possible today into tonight. A Flash Flood Watch is in effect through 7 pm Tuesday evening for areas along and west of Interstate 35. 1 to 3 inches of rain is possible with isolated areas receiving up to 4 to 6 inches across the Flash Flood Watch area. The strong cold front will bring a drastic change in temperatures today. Widespread wind chill indices in the 40s are expected with indices dropping as low as the low 30s in the Hill Country. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The Flash Flood Watch will continue through the day on Tuesday as locally heavy rainfall will be possible across the Watch area. Cooler temperatures and wind chill values will continue for Tuesday and Wednesday. High confidence for rainfall returns to the forecast for Thursday. Locally heavy rainfall may be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 8:10 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie | 5 hr |
| Oct 15, 8:35 PM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real | 6 hr |
| Oct 15, 8:52 PM CDT | River Flood Warning | EWX | Kerr | 42 hr |
| Oct 15, 9:04 PM CDT | Areal Flood Advisory | EWX | Burnet | 6 hr |
| Oct 15, 10:27 PM CDT | Flash Flood Warning | EWX | Burnet | 2 hr |
| Oct 15, 10:38 PM CDT | River Flood Warning | EWX | Llano | 28 hr |
| Oct 15, 10:38 PM CDT | River Flood Warning | EWX | Gillespie | 4 hr |
| Oct 15, 10:38 PM CDT | River Flood Warning | EWX | Blanco | 30 hr |
| Oct 16, 12:31 AM CDT | Flash Flood Warning | EWX | Burnet, Gillespie, Llano | 3 hr |
| Oct 16, 2:30 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real | 3 hr |
| Oct 16, 3:32 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 18 hr |
| Oct 16, 6:17 AM CDT | River Flood Warning | EWX | Williamson | 15 hr |
| Oct 16, 7:18 AM CDT | River Flood Warning | EWX | Kendall | 26 hr |
| Oct 16, 9:32 AM CDT | Flash Flood Warning | EWX | Burnet | 12 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.